# SDR CA081111002

- Difficulty date: October 28, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EXPERIENCED AN EMERGENCY EVACUATION A/P ON TAXIWAY (M), DUE SMALL FIRE EMITTING FROM ENG WHILE TAXIING. LOCAL ARRF RESPONDED, PASSENGERS & CREW EVACUATED ACFT WITHOUT INCIDENT. MX VISUALLY INSPECTED ACFT & ENG WITH NO DEFECTS NOTED. ENGINES WERE RUN UP WITH NO DEFECTS NOTED. MX ISSUED A SPECIAL FLT PERMIT FOR FURTHER INVESTIGATION.  NO INFORMATION TO DETERMINE IF THERE WAS FLAME AS WELL AS SMOKE, ASSUMED FIRE REPORTED RESTRICTED TO ONE OR BOTH ENG JETPIPES. REPORT MENTIONS "LT ENGINE FLAMES/FIRE".
